Boolean Algebras of Commuting Projections.
Mathematische Zeitschrift, Tome 183 (1983), pp. 531-538
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Boolean algebras of commuting projections, weak operator topology, algebraic tensor product, w*-closed subspace
@article{MZ_1983__183_173338,
author = {Mehmet Orhon},
title = {Boolean {Algebras} of {Commuting} {Projections.}},
journal = {Mathematische Zeitschrift},
pages = {531--538},
year = {1983},
volume = {183},
zbl = {0498.47019},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__183_173338/}
}
Mehmet Orhon. Boolean Algebras of Commuting Projections.. Mathematische Zeitschrift, Tome 183 (1983), pp. 531-538. http://geodesic.mathdoc.fr/item/MZ_1983__183_173338/